Sunday, December 19, 2010

A Rude Start Day

Yesterday morning I woke up feeling a little off… can’t really describe it but I was off. I got up and took my Brivanib pills with a glass of water. I then laid down for about an hour and got up and took three bp pills and sat at the kitchen table. D was making coffee at the time. A couple minutes later I said to D, wow those made me feel nauseous today. About a minute later I said get me a plastic bowl. How big of bowl would you like? NOW I said. I went from feeling fine to vomiting in no time flat.

I wanted a bowl to see which of the pills would come out so that I could replace them. I didn’t think there was time for any of them to dissolve but who knows. There was one bp pill that was still intact which I replaced when I took with my thyroid pill a half hour later. I’ll gotta tell ya, it felt so good to get that all over with so quickly. This is the first time I’ve been chemo sick since 2000 when I was on FEC.

On the bright side, my last three bm’s have been near normal. whoo hoo !! I’m still very careful of what I eat tho; no dairy and keep the portions small. I just nibble and give my stomach time to see how it likes it.

8 comments:

gillian said...

Hope you feel better soon although, as you said, you got over it quickly.Sensible to throw up into a bowl so you could see which pills were involved.

Holly said...

you are a strong and brave woman...i am sending big hugs to you...

Bernie said...

Hoping you are feeling better now Daria, all of this just doesn't seem fair does it. Sounds like you have a wonderful supportive husband which you so deserve. Take care my friend/I care......:-)Hugs

Janine said...

Has your doc said anything to you about taking other meds with your thyroid med? I take synthroid/levothyroxine and it's my understanding that it should be taken fasting at least half hour before eating and without any other meds or vitamins for best results.

Daria said...

Janine,

I haven't talked to the Onc about taking the levothyroxine with anything else ... tho I haven't seem him yet. I thought I left enough time after my Brivanib (1 hour) to make it most effective but I will check with them. Thanks.

Ann said...

Sorry the chemo is getting to you this time. Hope it's temporary and you adjust.

Nancy K. said...

Hang in there!

Erin said...

Daria,
Just wanted you to know that I'm keeping up with your life, or that piece that you share with us, and that I am praying for you to have a splendid Christmas, full of love and victory and carols and cherished traditions and shrinking mets and the notable absence of the plastic bowl.